# SDR CA090223017

- Difficulty date: February 18, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,613 hours
- Engine: Garrtt TFE7312
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Part number: 1314281
- Condition: Failed
- Location: Ejector Jet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING, WHITE CAS MESSAGE, L-CAB PRESS FAIL, MX NOTED UN-COMMANDED PRESSURIZATION DURING GROUND RUNS. TROUBLESHOOTING OF SYS, FOUND DEBRIS BLOCKING THE VACUUM EJECTOR PUMP, CAUSING OUTFLOW VALVES TO BE SLOW AND REMAINED CLOSED DURING GROUND RUNS. THIS LINE RECEIVES IT PNEUMATIC SOURCE FORM THE HP LINES OF BOTH LT AND RT ENGINES AND APU. DEBRIS WAS REMOVED FROM THE VACUUM EJECTOR INPUT LINE AND GROUND RUNS PERFORMED SATISFACTORY.
